Alert archive / Guam / Gale Warnings in 2014

Gale Warning 2, NWS Guam

July 3, 2014

NWS Guam issued this gale warning at Jul 3, 2014, 4:49 PM CDT. It was in force for 10 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jul 3, 2014, 4:49 PM CDT (21:49 UTC)
Expired
Jul 4, 2014, 3:00 AM CDT
In force
10 hr
Issued by
NWS Guam

The text

As transmitted, in the capitals the NWS used until 2016.

066 
WHGM70 PGUM 032140
MWWGUM

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TIYAN GU
740 AM CHST FRI JUL 4 2014

.TROPICAL DEPRESSION 08W WILL CREATE WINDS AND SEAS HAZARDOUS TO
SMALL CRAFT THROUGH SUNDAY AS IT PASSES TO THE SOUTHWEST OF GUAM.
THE HIGHEST WINDS AND SEAS WILL BE OVER GUAM AND ROTA WATERS.

PMZ151-152-040900-
/O.UPG.PGUM.SC.Y.0015.000000T0000Z-140706T0600Z/
/O.NEW.PGUM.SE.W.0002.140704T0800Z-140705T2000Z/
/O.NEW.PGUM.GL.W.0002.140703T2140Z-140704T0800Z/
/O.NEW.PGUM.SC.Y.0016.140705T2000Z-140707T0800Z/
GUAM COASTAL WATERS-ROTA COASTAL WATERS-
740 AM CHST FRI JUL 4 2014

...GALE WARNING IN EFFECT UNTIL 6 PM CHST THIS EVENING...
...HAZARDOUS SEAS WARNING IN EFFECT FROM 6 PM THIS EVENING TO
6 AM CHST SUNDAY...
...SMALL CRAFT ADVISORY IN EFFECT FROM 6 AM SUNDAY TO 6 PM CHST
MONDAY...

A GALE WARNING IS NOW IN EFFECT UNTIL 6 PM CHST THIS EVENING.

A HAZARDOUS SEAS WARNING WILL BE IN EFFECT FROM 6 PM THIS EVENING
TO 6 AM CHST SUNDAY.

A SMALL CRAFT ADVISORY WILL BE IN EFFECT FROM 6 AM SUNDAY TO 6 PM
CHST MONDAY.

TROPICAL DEPRESSION 08W WILL CREATE GALE WINDS THROUGH THIS
AFTERNOON AND HAZARDOUS SEAS UNTIL EARLY SUNDAY MORNING. WINDS AND
SEAS WILL BEGIN TO SUBSIDE SUNDAY MORNING BUT REMAIN AT SMALL
CRAFT ADVISORY LEVELS UNTIL MONDAY AFTERNOON.

* WINDS...SOUTHEAST TO SOUTH NEAR 35 KT WITH GUSTS TO 45 KT TODAY
* WAVES/SEAS...15 TO 18 FEET RISING TO 18 TO 21 FEET TONIGHT

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THROUGH THIS AFTERNOON...OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED
THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR
TO THE ONSET OF GALE CONDITIONS.

THROUGH SUNDAY MORNING...RECREATIONAL BOATERS SHOULD REMAIN IN
PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS
SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR
TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

&&

$$

PMZ153-154-040900-
/O.UPG.PGUM.SC.Y.0015.000000T0000Z-140706T0600Z/
/O.NEW.PGUM.SE.W.0002.140703T2140Z-140705T2000Z/
/O.NEW.PGUM.SI.Y.0002.140703T2140Z-140705T0600Z/
/O.NEW.PGUM.SC.Y.0016.140705T2000Z-140707T0800Z/
TINIAN COASTAL WATERS-SAIPAN COASTAL WATERS-
740 AM CHST FRI JUL 4 2014

...HAZARDOUS SEAS WARNING IN EFFECT UNTIL 6 AM CHST SUNDAY...
...SMALL CRAFT ADVISORY FOR WINDS IN EFFECT UNTIL 4 PM CHST
SATURDAY...
...SMALL CRAFT ADVISORY IN EFFECT FROM 6 AM SUNDAY TO 6 PM CHST
MONDAY...

A HAZARDOUS SEAS WARNING IS NOW IN EFFECT UNTIL 6 AM CHST SUNDAY.

A SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 6 PM CHST MONDAY.

TROPICAL DEPRESSION 08W WILL CREATE FRESH TO STRONG WINDS THROUGH
SATURDAY. HAZARDOUS SEAS IS ALSO EXPECTED UNTIL EARLY SUNDAY MORNING.
WINDS AND SEAS WILL BEGIN TO SUBSIDE SUNDAY BUT REMAIN AT SMALL
CRAFT ADVISORY LEVELS UNTIL MONDAY AFTERNOON.

* WINDS...SOUTHEAST TO SOUTH NEAR 25 KT WITH GUSTS TO 35 KT THROUGH
  TONIGHT.
* WAVES/SEAS...12 TO 15 FEET UNTIL EARLY SUNDAY MORNING

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THROUGH THIS SATURDAY NIGHT...RECREATIONAL BOATERS SHOULD REMAIN IN
PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS
SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR
TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

THROUGH MONDAY...INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS...SHOULD AVOID BOATING INSIDE THE REEFS
UNDER THESE CONDITIONS. IF TRAVEL BY BOAT IS NECESSARY...EXERCISE
CAUTION... ESPECIALLY NEAR REEF LINES AND WHEN ENTERING OR LEAVING
HARBORS AND INLETS.

&&

MCELROY

$$
2 follow-up statements
150 
WHGM70 PGUM 032153 CCA
MWWGUM

URGENT - MARINE WEATHER MESSAGE...CORRECTED
NATIONAL WEATHER SERVICE TIYAN GU
749 AM CHST FRI JUL 4 2014

CORRECTED TYPO IN SYNOPSIS

.TROPICAL STORM NEOGURI WILL CREATE WINDS AND SEAS HAZARDOUS TO
SMALL CRAFT THROUGH SUNDAY AS IT PASSES TO THE SOUTHWEST OF GUAM.
THE HIGHEST WINDS AND SEAS WILL BE OVER GUAM AND ROTA WATERS.

PMZ151-152-040930-
/O.UPG.PGUM.SC.Y.0015.000000T0000Z-140706T0600Z/
/O.COR.PGUM.SE.W.0002.140704T0800Z-140705T2000Z/
/O.COR.PGUM.GL.W.0002.140703T2149Z-140704T0800Z/
/O.COR.PGUM.SC.Y.0016.140705T2000Z-140707T0800Z/
GUAM COASTAL WATERS-ROTA COASTAL WATERS-
749 AM CHST FRI JUL 4 2014

...GALE WARNING IN EFFECT UNTIL 6 PM CHST THIS EVENING...
...HAZARDOUS SEAS WARNING IN EFFECT FROM 6 PM THIS EVENING TO
6 AM CHST SUNDAY...
...SMALL CRAFT ADVISORY IN EFFECT FROM 6 AM SUNDAY TO 6 PM CHST
MONDAY...

A GALE WARNING IS NOW IN EFFECT UNTIL 6 PM CHST THIS EVENING.

A HAZARDOUS SEAS WARNING WILL BE IN EFFECT FROM 6 PM THIS EVENING
TO 6 AM CHST SUNDAY.

A SMALL CRAFT ADVISORY WILL BE IN EFFECT FROM 6 AM SUNDAY TO 6 PM
CHST MONDAY.

TROPICAL DEPRESSION 08W WILL CREATE GALE WINDS THROUGH THIS
AFTERNOON AND HAZARDOUS SEAS UNTIL EARLY SUNDAY MORNING. WINDS
AND SEAS WILL BEGIN TO SUBSIDE SUNDAY MORNING BUT REMAIN AT
SMALL CRAFT ADVISORY LEVELS UNTIL MONDAY AFTERNOON.

* WINDS...SOUTHEAST TO SOUTH NEAR 35 KT WITH GUSTS TO 45 KT TODAY.
* WAVES/SEAS...15 TO 18 FEET RISING TO 18 TO 21 FEET TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THROUGH THIS AFTERNOON...OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED
THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR
TO THE ONSET OF GALE CONDITIONS.

THROUGH SUNDAY MORNING...RECREATIONAL BOATERS SHOULD REMAIN IN
PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS
SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR
TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

&&

$$

PMZ153-154-040930-
/O.UPG.PGUM.SC.Y.0015.000000T0000Z-140706T0600Z/
/O.COR.PGUM.SE.W.0002.140703T2149Z-140705T2000Z/
/O.COR.PGUM.SI.Y.0002.140703T2149Z-140705T0600Z/
/O.COR.PGUM.SC.Y.0016.140705T2000Z-140707T0800Z/
TINIAN COASTAL WATERS-SAIPAN COASTAL WATERS-
749 AM CHST FRI JUL 4 2014

...HAZARDOUS SEAS WARNING IN EFFECT UNTIL 6 AM CHST SUNDAY...
...SMALL CRAFT ADVISORY FOR WINDS IN EFFECT UNTIL 4 PM CHST
SATURDAY...
...SMALL CRAFT ADVISORY IN EFFECT FROM 6 AM SUNDAY TO 6 PM CHST
MONDAY...

A HAZARDOUS SEAS WARNING IS NOW IN EFFECT UNTIL 6 AM CHST SUNDAY.

A SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 6 PM CHST MONDAY.

TROPICAL DEPRESSION 08W WILL CREATE FRESH TO STRONG WINDS THROUGH
SATURDAY. HAZARDOUS SEAS IS ALSO EXPECTED UNTIL EARLY SUNDAY MORNING.
WINDS AND SEAS WILL BEGIN TO SUBSIDE SUNDAY BUT REMAIN AT SMALL
CRAFT ADVISORY LEVELS UNTIL MONDAY AFTERNOON.

* WINDS...SOUTHEAST TO SOUTH NEAR 25 KT WITH GUSTS TO 35 KT THROUGH
  TONIGHT.
* WAVES/SEAS...12 TO 15 FEET UNTIL EARLY SUNDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THROUGH THIS SATURDAY NIGHT...RECREATIONAL BOATERS SHOULD REMAIN IN
PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS
SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR
TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

THROUGH MONDAY...INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS...SHOULD AVOID BOATING INSIDE THE REEFS
UNDER THESE CONDITIONS. IF TRAVEL BY BOAT IS NECESSARY...EXERCISE
CAUTION... ESPECIALLY NEAR REEF LINES AND WHEN ENTERING OR
LEAVING HARBORS AND INLETS.

&&

MCELROY

$$
188 
WHGM70 PGUM 040803
MWWGUM

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TIYAN GU
603 PM CHST FRI JUL 4 2014

.TROPICAL STORM NEOGURI WILL CREATE WINDS AND SEAS HAZARDOUS TO
SMALL CRAFT THROUGH SUNDAY AS IT INTENSIFIES AND MOVES WEST OF
THE MARIANAS.

PMZ151-152-042015-
/O.EXP.PGUM.GL.W.0002.000000T0000Z-140704T0800Z/
/O.CON.PGUM.SE.W.0002.000000T0000Z-140705T2000Z/
/O.CON.PGUM.SC.Y.0016.140705T2000Z-140707T0800Z/
GUAM COASTAL WATERS-ROTA COASTAL WATERS-
603 PM CHST FRI JUL 4 2014

...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 6 AM CHST
SUNDAY...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 AM SUNDAY TO
6 PM CHST MONDAY...
...GALE WARNING HAS EXPIRED...

SATELLITE-DERIVED SURFACE WINDS AND OBSERVATIONS FROM AROUND THE
MARIANAS INDICATE WINDS HAVE SUBSIDED BELOW GALE FORCE AS
TROPICAL STORM NEOGURI CONTINUES TO MOVE AWAY FROM THE MARIANAS.
WINDS WILL CONTINUE TO SUBSIDE BUT WILL REMAIN HAZARDOUS TO SMALL
CRAFT UNTIL MONDAY AFTERNOON.

SWELL AND WIND WAVES GENERATED BY NEOGURI WILL CREATE HAZARDOUS
SEA CONDITIONS THROUGH SATURDAY NIGHT. SEAS WILL BEGIN TO SUBSIDE
SATURDAY NIGHT BUT REMAIN AT SMALL CRAFT ADVISORY LEVELS UNTIL
MONDAY AFTERNOON.

  * WINDS...SOUTHEAST TO SOUTH 20 TO 25 KT WITH GUSTS TO 35 KT
    TONIGHT...DIMINISHING TO BETWEEN 10 AND 20 KT SATURDAY NIGHT.
  * WAVES/SEAS...15 TO 18 FEET STEADILY SUBSIDING TO
    BETWEEN 7 AND 9 FEET LATE MONDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THROUGH EARLY SUNDAY...RECREATIONAL BOATERS SHOULD REMAIN IN PORT...
OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD
PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING
SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

THROUGH MONDAY...INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING
SMALLER VESSELS...SHOULD AVOID BOATING IN THESE CONDITIONS. IF
TRAVEL BY BOAT IS NECESSARY...EXERCISE CAUTION...ESPECIALLY NEAR
REEF LINES AND WHEN ENTERING OR LEAVING HARBORS AND INLETS.

$$

PMZ153-154-042015-
/O.CON.PGUM.SE.W.0002.000000T0000Z-140705T2000Z/
/O.CON.PGUM.SI.Y.0002.000000T0000Z-140705T0600Z/
/O.CON.PGUM.SC.Y.0016.140705T2000Z-140707T0800Z/
TINIAN COASTAL WATERS-SAIPAN COASTAL WATERS-
603 PM CHST FRI JUL 4 2014

...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 6 AM CHST
SUNDAY...
...SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 4 PM
CHST SATURDAY...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 AM SUNDAY TO
6 PM CHST MONDAY...

TROPICAL STORM NEOGURI WILL CREATE FRESH TO STRONG WINDS THROUGH
SATURDAY. HAZARDOUS SEAS IS ALSO EXPECTED UNTIL LATE SATURDAY
NIGHT OR EARLY SUNDAY MORNING. WINDS AND SEAS WILL BEGIN TO
SUBSIDE SUNDAY BUT REMAIN AT SMALL CRAFT ADVISORY LEVELS UNTIL
MONDAY AFTERNOON.

  * WINDS...SOUTH NEAR 15 TO 25 KT TONIGHT...DIMINISHING TO
    BETWEEN 10 AND 20 KT SATURDAY NIGHT.
  * WAVES/SEAS...12 TO 15 FEET THROUGH EARLY SUNDAY MORNING...
    SUBSIDING TO BETWEEN 7 AND 9 FEET LATE MONDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THROUGH EARLY SUNDAY...RECREATIONAL BOATERS SHOULD REMAIN IN
PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS
SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR
TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

THROUGH MONDAY...INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS...SHOULD AVOID BOATING INSIDE THE REEFS
UNDER THESE CONDITIONS. IF TRAVEL BY BOAT IS NECESSARY...EXERCISE
CAUTION... ESPECIALLY NEAR REEF LINES AND WHEN ENTERING OR
LEAVING HARBORS AND INLETS.

&&

WILLIAMS

$$


HTTP://WWW.PRH.NOAA.GOV/GUAM

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Guam wrote its last area forecast discussion before this gale warning went out at Jul 3, 2:33 AM CDT, 14 hours 16 minutes earlier.

Area forecast discussion, Jul 3, 2:33 AM CDT, 14 hours 16 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TIYAN GU
533 PM CHST THU JUL 3 2014

.MARIANAS SYNOPSIS...
RADAR SHOWS ISOLATED TO SCATTERED SHOWERS MOVING BRISKLY ACROSS
THE COVERAGE AREA...AND SOME SHOWERS WERE CAUSING LOCALLY HEAVY
RAIN. THE VAD DISPLAY SHOWS GRADIENT WINDS FROM EAST AT 20 TO 30
KT. NEWLY-FORMED TROPICAL DEPRESSION 08W IS CENTERED NEAR 9N146E
AND MOVING TOWARD THE WEST-NORTHWEST. CURRENT SATELLITE IMAGERY
SHOWS SHOWERS CONCENTRATED ACROSS THE CNMI WITH LESS SHOWER
COVERAGE FOUND OVER GUAM WATERS.

&&

.DISCUSSION...
TD 08W IS BECOMING BETTER ORGANIZED AND COULD BECOME A TROPICAL
STORM LATER TONIGHT. THE MARIANAS SPECIAL WEATHER STATEMENT WAS
UPDATED AND SMALL CRAFT ADVISORY HAS BEEN ISSUED. EXTENSIVE
CHANGES TO THE WIND AND MARINE GRIDS WERE NEEDED AS ADVERSE
EFFECTS FROM TD 08W ARE BECOMING MORE PROBABLE FOR FRIDAY. IN
ADDITION...GRID WORK FOR HIGH SURF AND WIND ADVISORY WAS DONE SO
ONCOMING SHIFT WILL NEED TO ISSUE THE ACTUAL ADVISORY PRODUCTS.
MODEL SOLUTIONS STILL DIFFER BUT GENERALLY INDICATE 08W WILL TURN
TOWARD THE NORTHWEST AND PASS SOUTHWEST OF GUAM ABOUT FRIDAY
EVENING. WINDY WEATHER AND PERIODS OF SHOWERS WILL LIKELY DEVELOP
ACROSS THE MARIANAS TONIGHT THROUGH SATURDAY. AMENDMENTS TO THE
FORECAST MAY BE NEEDED ESPECIALLY DURING THE SATURDAY TIME FRAME
AS LATEST MODEL DATA INDICATES THE HEAVIEST SHOWERS WILL HAVE
SHIFTED WEST OF THE MARIANAS WATERS BY LATE FRIDAY AND EARLY
SATURDAY. IMPROVING WEATHER AND RELATIVELY DRIER TRADE WINDS ARE
EXPECTED TO RETURN SATURDAY NIGHT.

&&

.MARINE...
SMALL CRAFT ADVISORY HAS BEEN ISSUED AND A SURF ADVISORY WILL BE
IN EFFECT FOR EARLY FRIDAY. WINDS AND WAVES WILL GRADUALLY
INCREASE ACROSS THE AREA TONIGHT THROUGH FRIDAY. WIND GRIDS WERE
REFRESHED WITH GFS MODEL DATA BUT TRIMMED DOWN A BIT. WAVES GRIDS
WERE ADJUSTED WITH WW3 GUIDANCE AND ALSO TRIMMED DOWN TO MORE
REALISTIC VALUES.

&&

.EASTERN MICRONESIA...
THE ONLY FEATURE OF NOTE THIS EVENING IS A WEAK TROUGH EXTENDING
EAST-WEST ALONG 5 TO 6N ACROSS THE MARSHALL ISLANDS...WITH LOTS OF
SHOWERS JUST EAST OF MAJURO. THESE SHOULD MOVE THROUGH MAJURO
OVERNIGHT...WHERE A THUNDERSTORM HAS ALREADY BEEN REPORTED. THE
SHOWERS SHOULD MOVE NORTH OF MAJURO BY MORNING...AND ONLY ISOLATED
SHOWERS AND THUNDERSTORMS ARE EXPECTED FOR THE REST OF THE FORECAST
PERIOD. FOR POHNPEI AND KOSRAE NO SIGNIFICANT WEATHER MAKERS ARE
FORESEEN...AND ONLY ISOLATED SHOWERS AND THUNDERSTORMS ARE EXPECTED.
THE GFS SETS UP A NARROW CONVERGENCE BAND ALONG 9N ON MONDAY...BUT
THIS IS NORTH OF ALL FORECAST LOCATIONS AND TOO UNCERTAIN AT THAT
TIME RANGE TO TAKE SERIOUSLY FOR NOW.

&&

.WESTERN MICRONESIA...
TD08W SHOULD CONTINUE SLOWLY TO THE WNW THE NEXT FEW DAYS AS REACHES
TROPICAL STORM STATUS OVERNIGHT...AND BECOMES A TYPHOON ON SATURDAY.
THE MONSOON TAIL IS EXPECTED TO STAY OVER YAP THROUGH FRIDAY NIGHT
OR EARLY SATURDAY MORNING...WITH THE HIGHEST WINDS AND HEAVIEST RAIN
LATE TONIGHT THROUGH FRIDAY NIGHT. RAINFALL OF 4-5 INCHES IS A GOOD
POSSIBILITY. SATURDAY AND SATURDAY NIGHT WILL SEE IMPROVING
WEATHER...BUT SEAS WILL PEAK AT 9-11 FT DURING THAT TIME.

AT KOROR...WINDS ARE ALREADY AT THEIR PEAK...AND SHOULD SLOWLY
SUBSIDE FRIDAY NIGHT AND SATURDAY. SCATTERED SHOWERS MAY PRODUCE
LOCALLY HEAVY RAIN...BUT LESS THAN YAP...MAYBE UP TO 2 INCHES.

CHUUK IS BASICALLY OUT OF ANY HEAVY WEATHER FROM 08W...WITH MAINLY
LIGHT WINDS AND MODERATE SEAS...AND ISOLATED THUNDERSTORMS THROUGH
FRI NIGHT.

&&

.GUM WATCHES/WARNINGS/ADVISORIES...
GU...HIGH SURF ADVISORY FROM 6 AM FRIDAY TO 4 PM CHST SUNDAY FOR
     GUZ001>004.

     WIND ADVISORY FROM 6 AM FRIDAY TO 6 AM CHST SATURDAY FOR
     GUZ001>004.

MARIANAS WATERS...SMALL CRAFT ADVISORY UNTIL 4 PM CHST SUNDAY FOR PMZ151>154.

&&

SIMPSON/WILLIAMS/MIDDLEBROOKE

The office that day

Everything else NWS Guam issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 3, 1:28 AM CDTSmall Craft AdvisoryGUM16 hr
Jul 3, 1:33 PM CDTWind AdvisoryGUM15 hr
Jul 3, 2:33 PM CDTHigh Surf WarningGUM58 hr
Jul 3, 2:33 PM CDTHigh Surf AdvisoryGUM5 days
Jul 3, 4:49 PM CDTHazardous Seas WarningGUM56 hr
Jul 3, 4:49 PM CDTSmall Craft Advisory for WindsGUM23 hr
Jul 3, 5:40 PM CDTSmall Craft AdvisoryGUM4 days

Nearby

Gale Warnings in Guam, 2014Every gale warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.